Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Amar - A. Dall'Aglio - F. Paronetto

Homogenization of changing-type evolution equations

created on 25 Jul 2003
modified by amar on 04 Mar 2005


Published Paper

Inserted: 25 jul 2003
Last Updated: 4 mar 2005

Journal: Convex Analysis
Volume: 12
Number: 1
Pages: 221-237
Year: 2005



In this paper we study the homogenization of the linear equation $$ R(\eps{-1}x){\partial u\eps \over\partial t}- \textrm{div} (a(\eps{-1}x) \nabla u\eps) = f\ , $$ with appropriate initialfinal conditions, where $R$ is a measurable bounded periodic function and $a$ is a bounded uniformly elliptic matrix, whose coefficients $a_{ij}$ are measurable periodic functions. Since we admit that $R$ may vanish and change sign, the usual compactness of the solutions in $L^2$ may not hold if the mean value of $R$ is zero.


Credits | Cookie policy | HTML 5 | CSS 2.1